I've been taking up to 300 mg of Ritalin with no side effects. I would like to decrease it to 60 mg. Do I need to wean off of the ritalin or can I just start taking 60 mg tomorrow?
Wow. 300 mg is a really high daily dose. Usually the highest prescribed dose is around 60 mg to 90 mg daily. I know this because I take ritalin to for adhd. As for going cold turkey from 300 mg to 60mg you may be askng for some very uncomfortable but notg completely serious withdrawal symptoms compared to benzos or alchol cold turkey like the dts. But you may experience extreme depression, suicidal thoughts, body aches, |nd fatigue. My suggestion go to a doctor. You shoulnd be on 300 mg daily.
- Ritalin Information for Consumers
- Ritalin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Ritalin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Nov 2010 • 5 answers
Posted 24 Jun 2012 • 1 answer
Posted 18 Jul 2012 • 2 answers
Is it likely for sudden weight loss to be a side effect of the medication after 3yrs? ritalin/cital?
Posted 10 Nov 2015 • 1 answer
Posted 14 Jan 2016 • 1 answer